Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 2, Pages 286–300 (Mi zvmmf10836)  

This article is cited in 1 scientific paper (total in 1 paper)

Classical and generalized solutions of a mixed problem for a nonhomogeneous wave equation

A. P. Khromov, V. V. Kornev

Saratov National Research State University, Saratov, 410012 Russia

Abstract: A.N. Krylov's ideas concerning convergence acceleration for Fourier series are used to obtain explicit expressions for the classical solution of a mixed problem for a nonhomogeneous equation and explicit expressions for a generalized solution in the case of arbitrary summable $q(x)$, $\varphi (x)$, $\psi (x)$, and $f(x,t)$ .

Key words: Fourier method, wave equation, summable potential, classical solution, generalized solution.

DOI: https://doi.org/10.1134/S0044466919020091


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:2, 275–289

Bibliographic databases:

UDC: 517.95
Received: 02.05.2018

Citation: A. P. Khromov, V. V. Kornev, “Classical and generalized solutions of a mixed problem for a nonhomogeneous wave equation”, Zh. Vychisl. Mat. Mat. Fiz., 59:2 (2019), 286–300; Comput. Math. Math. Phys., 59:2 (2019), 275–289

Citation in format AMSBIB
\Bibitem{KhrKor19}
\by A.~P.~Khromov, V.~V.~Kornev
\paper Classical and generalized solutions of a mixed problem for a nonhomogeneous wave equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 2
\pages 286--300
\mathnet{http://mi.mathnet.ru/zvmmf10836}
\crossref{https://doi.org/10.1134/S0044466919020091}
\elib{https://elibrary.ru/item.asp?id=36962814}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 2
\pages 275--289
\crossref{https://doi.org/10.1134/S096554251902009X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000468087400010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065966710}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10836
  • http://mi.mathnet.ru/eng/zvmmf/v59/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Khromov, “O klassicheskom reshenii smeshannoi zadachi dlya odnorodnogo volnovogo uravneniya s zakreplennymi kontsami i nulevoi nachalnoi skorostyu”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:3 (2019), 280–288  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:108

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021